Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 24370, 12 pages
http://dx.doi.org/10.1155/IJMMS/2006/24370

The compactificability classes: The behavior at infinity

Department of Mathematics, Faculty of Electrical Engineering and Communication, University of Technology, Technická 8, Brno 616 69, Czech Republic

Received 15 October 2004; Revised 18 November 2005; Accepted 28 November 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Á. Császár, General Topology, Akademiai Kiadó, Budapest, 1978. View at Zentralblatt MATH · View at MathSciNet
  2. R. Engelking, General Topology, vol. 6 of Sigma Series in Pure Mathematics, Heldermann, Berlin, 1989. View at Zentralblatt MATH · View at MathSciNet
  3. D. S. Janković, “θ-regular spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 3, pp. 615–619, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. M. Kovár, “On θ-regular spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 4, pp. 687–692, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. M. Kovár, “A remark on On θ-regular spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 1, pp. 199–200, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. M. Kovár, “Mutually compactificable topological spaces,” preprint.
  7. M. M. Kovár, “The classes of mutual compactificability,” to appear in International Journal of Mathematics and Mathematical Sciences.
  8. M. M. Kovár, “The compactificability classes of certain spaces,” to appear in International Journal of Mathematics and Mathematical Sciences.